Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 76, NWS Jackson, MS

April 6, 2025Lowndes County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 1:23 AM CDT for Lowndes County, Mississippi. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2025, 1:23 AM CDT (06:23 UTC)
Expired
Apr 6, 2025, 1:45 AM CDT
In force
22 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 62 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 10:25 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

171 
WFUS54 KJAN 060623
TORJAN
MSC087-060645-
/O.NEW.KJAN.TO.W.0076.250406T0623Z-250406T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
123 AM CDT Sun Apr 6 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Lowndes County in northeastern Mississippi...

* Until 145 AM CDT.

* At 123 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Bigbee Valley, or 7 miles northwest of
  Pickensville, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Columbus around 130 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3329 8830 3329 8848 3348 8828
TIME...MOT...LOC 0623Z 220DEG 38KT 3331 8837 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

CE
1 follow-up statement
644 
WWUS54 KJAN 060640
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
140 AM CDT Sun Apr 6 2025

MSC087-060650-
/O.EXP.KJAN.TO.W.0076.000000T0000Z-250406T0645Z/
Lowndes MS-
140 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN LOWNDES COUNTY WILL EXPIRE AT
145 AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 AM CDT for northeastern
Mississippi.

&&

LAT...LON 3329 8830 3329 8848 3348 8828
TIME...MOT...LOC 0640Z 220DEG 38KT 3344 8824 

$$

CE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 5, 10:00 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 5, 10:00 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1000 PM CDT Sat Apr 5 2025

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 934 PM CDT Sat Apr 5 2025

A line storms aligned with a strong cold front pushing into our
area has become a focus for intense rainfall rates this evening.
Strong winds aloft are venting deep convection, and the combined
influx of tropical low-level moisture from the western
Atlantic/Caribbean and upper-level moisture from the Eastern
Pacific have boosted Precipitable Water values up to 2.0 inches
along the axis of the front. GOES satellite-derived rain rate/QPE
products have shown persistent cores of deep convection with rain
rates around 2.0 inches per hour this evening. With storm motions
along the front, these storms have been training over locations
for 2 to 3 hours. Widespread personal weather station reports,
METARs, and radar estimates put rainfall measurements of 3 to 5
inches at locations between Monroe, LA up to to Grenada and west
from there so far. Flash flooding continues to be an ongoing
concern in those areas. As the line pushes east, we are starting
to see strong indications of frontogenetical forcing with the
portion moving out of northwest LA. KDGX base velocities are also
increasing over the last hour, suggesting an increased easterly
push in the next short wile. The residence time for heavy rain may
not be quite as long at locations, but localized flash flooding
especially in urban/suburban locations can be expected with
rainfall rates of near 2 inches per hour. Additionally, with a
stronger push to the cold front, the threat for damaging wind
gusts and isolated spinup tornadoes will continue to be a threat
with the squall line pushing east overnight. /NF/

&&

.DISCUSSION...
Issued at 402 PM CDT Sat Apr 5 2025

Through Tomorrow: The threat for severe weather will increase from
west to east through tonight before the threat will subside tomorrow
morning. The previously stalled cold frontal boundary has begun to
shift southward as the strong 500mb ridge that has dominated the
previous few days breaks down. The primary focus of the severe will
be focused along and west of I-55 especially in the ArkLaMiss delta
region as a host of watches, warnings and advisories have already
been issued. Currently as of about 3pm portions of the ArkLaMiss
Delta have been put under a Tornado watch through 7pm tonight.
Additionally, multiple severe thunderstorm warnings and a tornado
warning have been issued for the aforementioned area. This is the
beginning of the severe event with a tornado watch for central
Mississippi likely as the boundary progresses.

Storms, some of which could be strong to severe, will be capable of
producing damaging wind gusts up to 70mph+, large hail up to golf
ball size and the possibility for a few tornadoes; some of which
could be strong. As of now we have observed peak wind gusts of up to
45mph across the CWA as a wind advisory is in effect until 7 pm this
evening. Should the environment remain largely undisturbed across
central MS until this evening, the threat for supercells, some
tornadic, could be maximized this afternoon into the evening.
Tonight we expect storms to organize into more of a line that
progresses through the area from northwest to southeast, the
tornadic threat will diminish with straight line winds being more of
a concern.

There is also a heavy rain and flooding threat for tonight over
mainly northwest portions of the area. A flood watch is in effect
through Sunday morning for portions of northern MS and the ArkLaMiss
Delta. As the more intense storms move across, rainfall rates could
reach up to 3 inches per hour, which would raise concerns for flash
flooding, especially in urban and low lying areas. Additionally,
excessive rainfall totals will increase potential for river rises
and potential flood stage increases.

By later Sunday morning, the front will have progressed through most
of the area with lingering post-frontal showers possible through
Sunday evening, and much cooler air will move into the area, which
will be quite a contrast with the the recent heat and humidity.

Through Next Week: Weather looks to be mostly quiet behind the
frontal boundary which will have progressed through the area. A
cooler and drier airmass will continue to move into the region
behind the front locking dry conditions through the long term
forecast. Temperatures look to stay in the low to mid-60s through
Wednesday before rebounding into the mid 70s by the end of the
period./KP/

&&

.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Sat Apr 5 2025

Local radars had scattered -SHRA across the southern half of the
area with TSRA across the northwest. VFR conditions and a gusty
south wind 25-30kts wl prevail this evening away from TSRA/SHRA
activity. COnditions are expected to deteriorate from the
northwest as TSRA along and ahead of a cold front move into the
area and bring lower flying conditions. TSRA will continue
shifting east through tonight and Sunday morning. IFR/MVFR cigs
and -RA wl develop in the wake of the front. The -RA wl taper off
from the west Sunday morning but the IFR/MVFR cigs wl prevail
through the end of the TAF period. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       62  67  47  59 / 100  80  20   0
Meridian      69  75  49  60 /  90 100  40  10
Vicksburg     57  64  47  59 / 100  40  10   0
Hattiesburg   71  76  52  63 /  90  90  60  20
Natchez       58  65  47  58 / 100  40  10   0
Greenville    53  58  44  59 / 100  20  10   0
Greenwood     57  63  44  60 / 100  30  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT Sunday for MSZ018-019-025>029-034>036-
     040>042-047.

LA...Flood Watch until 7 AM CDT Sunday for LAZ007>009-015-016-023-025.

AR...Flood Watch until 7 AM CDT Sunday for ARZ074-075.

&&

NF/KP/22

In the hours before

Special weather statement, Apr 5, 9:50 PM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
950 PM CDT Sat Apr 5 2025

LAZ009-016-MSZ040-042-047-048-060345-
Madison LA-East Carroll LA-Warren MS-Hinds MS-Yazoo MS-Issaquena MS-
950 PM CDT Sat Apr 5 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EAST CARROLL AND
NORTHEASTERN MADISON PARISHES...WARREN...SOUTHWESTERN YAZOO...
NORTHWESTERN HINDS AND SOUTHERN ISSAQUENA COUNTIES THROUGH 1045 PM
CDT...

At 950 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Mansford, or near Tallulah, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Eagle Bend around 955 PM CDT.
  Vicksburg around 1000 PM CDT.
  Redwood around 1005 PM CDT.
  Oak Ridge around 1015 PM CDT.
  Youngton around 1025 PM CDT.
  Phoenix around 1030 PM CDT.

Other locations impacted by this storm include Delta and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until midnight CDT for northeastern
Louisiana...and central and west central Mississippi.

&&

LAT...LON 3262 9117 3269 9046 3222 9047 3225 9126
TIME...MOT...LOC 0250Z 260DEG 36KT 3245 9112

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SAS
Special weather statement, Apr 5, 10:38 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
1038 PM CDT Sat Apr 5 2025

MSZ026>029-032-036-037-060415-
Carroll MS-Grenada MS-Attala MS-Montgomery MS-Choctaw MS-Webster MS-
Holmes MS-
1038 PM CDT Sat Apr 5 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHOCTAW...HOLMES...
CARROLL...SOUTHEASTERN GRENADA...CENTRAL ATTALA...WESTERN WEBSTER AND
MONTGOMERY COUNTIES THROUGH 1115 PM CDT...

At 1038 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Teoc to near Black Hawk to Eden. Movement
was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Coxburg, Lexington, Brozville, North Carrollton, Carrollton,
  Tolarville, Howard, Jefferson, and Emory around 1045 PM CDT.
  Winona, Vaiden, and Bowling Green around 1050 PM CDT.
  Elliott, Franklin, Ebenezer, and Duck Hill around 1055 PM CDT.
  West around 1100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for central and
north central Mississippi. A Tornado Watch also remains in effect
until 500 AM CDT for central and north central Mississippi.

&&

LAT...LON 3344 8937 3294 8958 3296 9019 3300 9032
      3302 9034 3301 9037 3334 9015 3366 9001
      3372 8939 3372 8931
TIME...MOT...LOC 0338Z 253DEG 34KT 3359 8997 3327 8999 3299 9032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SAS
Special weather statement, Apr 6, 12:29 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Jackson MS
1229 AM CDT Sun Apr 6 2025

MSZ048-049-054-055-059-061>063-060630-
Lawrence MS-Jefferson MS-Copiah MS-Lincoln MS-Hinds MS-Franklin MS-
Rankin MS-Simpson MS-
1229 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN RANKIN...WESTERN
SIMPSON...LINCOLN...NORTHWESTERN LAWRENCE...SOUTHEASTERN JEFFERSON...
NORTHERN FRANKLIN...SOUTHEASTERN HINDS AND COPIAH COUNTIES THROUGH
130 AM CDT...

At 1229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dry Grove to near Kirby. Movement was east
at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Pleasant Hill, Union Church, Dry Grove, Allen, New Hope,
  Dentville, Barlow, and Mcbride around 1235 AM CDT.
  Caseyville and Jackson around 1240 AM CDT.
  Crystal Springs and Terry around 1245 AM CDT.
  Glancy and Gallman around 1250 AM CDT.
  Hazlehurst around 1255 AM CDT.
  Whites around 100 AM CDT.
  Martinsville, Monterey, Florence, and Loyd Star around 105 AM CDT.
  Hopewell and Beauregard around 115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for central, south
central and southwestern Mississippi.

&&

LAT...LON 3147 9105 3179 9080 3179 9074 3189 9072
      3216 9050 3221 8981 3150 9025
TIME...MOT...LOC 0529Z 250DEG 27KT 3212 9048 3156 9092

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SAS
Local storm report, Apr 6, 12:30 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1230 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     Tstm Wnd Dmg     1 SSW Clinton           32.32N 90.34W
04/06/2025                   Hinds              MS   Public

            Tree down on a home.

&&

CE
Local storm report, Apr 6, 12:32 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1232 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      Cleveland               33.75N 90.73W
04/05/2025                   Bolivar            MS   Fire Dept/Rescue

            Significant flooding in town, many streets
            flooded some with roughly 2 ft of water in
            the roads and water well up into yards.

&&

CE
Local storm report, Apr 6, 12:33 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1233 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      2 ESE Greenville        33.40N 91.04W
04/05/2025                   Washington         MS   Emergency Mngr

            Significant flooding across Greenville with
            many streets or roads flooded. Many stalled
            vehicles.

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:10 PM CDTFlash Flood WarningJANBolivar, Humphreys, Sunflower, Washington5 hr
Apr 5, 7:17 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore6 hr
Apr 5, 8:21 PM CDTRiver Flood WarningJANClay61 hr
Apr 5, 8:35 PM CDTRiver Flood WarningJANNeshoba6 days
Apr 5, 8:41 PM CDTSpecial Weather StatementJANIssaquena, Sharkey64 min
Apr 5, 9:19 PM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo5 hr
Apr 5, 9:50 PM CDTSpecial Weather StatementJANWarren55 min
Apr 5, 10:01 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo74 min
Apr 5, 10:38 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes, Montgomery37 min
Apr 5, 10:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson76 min
Apr 5, 10:59 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo76 min
Apr 5, 11:09 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery56 min
Apr 5, 11:22 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson53 min
Apr 5, 11:40 PM CDTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more4 hr
Apr 5, 11:50 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Sharkey, Warren, Yazoo4 hr
Apr 6, 12:11 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Apr 6, 12:29 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lincoln61 min
Apr 6, 12:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee66 min
Apr 6, 12:43 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson62 min
Apr 6, 12:59 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake47 min
Apr 6, 1:12 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott63 min
Apr 6, 1:39 AM CDTTornado WarningJANLeake, Neshoba, Winston66 min
Apr 6, 1:40 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson65 min
Apr 6, 1:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson47 min
Apr 6, 1:48 AM CDTFlash Flood WarningJANHinds, Leake, Madison, Neshoba, Rankin, Scott4 hr
Apr 6, 1:56 AM CDTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more4 hr
Apr 6, 2:14 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Rankin, Scott61 min
Apr 6, 2:18 AM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Apr 6, 2:37 AM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more4 hr
Apr 6, 2:41 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston45 min
Apr 6, 2:42 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson63 min
Apr 6, 2:51 AM CDTTornado WarningJANSimpson30 min
Apr 6, 2:59 AM CDTTornado WarningJANKemper, Neshoba61 min
Apr 6, 3:37 AM CDTTornado WarningJANKemper, Noxubee53 min
Apr 6, 3:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Rankin, Simpson, Smith65 min
Apr 6, 3:53 AM CDTTornado WarningJANJasper, Newton, Scott, Smith67 min
Apr 6, 4:05 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 6, 4:16 AM CDTTornado WarningJANJones18 min
Apr 6, 4:32 AM CDTSevere Thunderstorm WarningJANJasper, Jones, Newton, Scott, Smith58 min
Apr 6, 4:38 AM CDTTornado WarningJANJasper, Jones, Smith51 min
Apr 6, 4:50 AM CDTSevere Thunderstorm WarningJANCovington, Jones25 min
Apr 6, 5:05 AM CDTTornado WarningJANJasper, Jones44 min
Apr 6, 5:20 AM CDTRiver Flood WarningJANHinds, Warren3 days
Apr 6, 5:27 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Kemper, Lauderdale, Newton63 min
Apr 6, 5:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion67 min
Apr 6, 5:49 AM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
Apr 6, 5:53 AM CDTTornado WarningJANForrest, Jones40 min
Apr 6, 6:27 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
Apr 6, 6:43 AM CDTSpecial Weather StatementJANForrest47 min
Apr 6, 10:49 AM CDTRiver Flood WarningJANLowndes4 days
Apr 6, 10:49 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 6, 12:04 PM CDTAreal Flood WarningJANLowndes3 days
Apr 6, 12:14 PM CDTRiver Flood WarningJANLeflore9 hr

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.